# SDR DALA2023103108974

- Difficulty date: October 22, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,524 hours, 42,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0673 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:602. CORRECTIVE ACTION: ADJUSTED NO.1 RH PASSENGER DOOR LOWER LINER IAW B757 AMM 52-11. PERFORMED PASSENGER ENTRY DOOR TESTS IAW 52-11 AND 52-11. BOTH OPS CHECKS PASSED. (0029697)
